# SDR SWAA002463

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,866 hours, 57,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT EMERGENCY EVAC DOORS SLIDE PRESS IND OUT OF VIEW. ADJUSTED SLIDE ASSYS PER MM.
